IEEE Transactions on Automatic Control, Vol.57, No.8, 2116-2121, 2012
Stability Analysis of Singularly Perturbed Switched Linear Systems
This note is concerned with the stability of planar linear singularly perturbed switched systems. We propose a characterization of the stability properties of such multiple time scale switched systems as the perturbation parameter goes to zero. We also study transitions as this parameter varies and we restrict their number and nature. Finally, we compare the results obtained in this way with the Tikhonov-type results for differential inclusions available in the literature.